... normally around 8 hours a night? Thanks
If you have been taking this short term so far, a week or so, it could be that your body needs to adjust to the medication. If you've been taking it longer than this it might be a good idea to reduce the mg and see how you go with that. Do you take any other meds at 'bedtime'?
Unfortunately you are on the lowest dose possible of the Zyprexa. The recommended dose is 10 mg/day. You are probably going to have to accept this as a side effect of the Zyprexa. If it is unacceptable, discuss with the doctor switching to a less sedative medication for your condition.
- Zyprexa Information for Consumers
- Zyprexa Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zyprexa (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 4 Sep 2011 • 1 answer
Trazodone - I took 100 mg of trazadone last night and it did not help me sleep at all... in fact, I?
Updated 12 Apr 2018 • 6 answers
Updated 19 Jan 2015 • 4 answers
Updated 16 Jun 2016 • 2 answers
Updated 6 Apr 2017 • 4 answers